# SDR 5040050504B

- Difficulty date: May 5, 2004
- Submitted: May 5, 2004
- Operation: General aviation
- Aircraft: N807Z
- Make and model: Cndair CL6002B16
- Aircraft serial: 5040
- Aircraft time: 5,230 hours, 3,119 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Part serial: 7701
- Condition: Delaminated
- Location: Cockpit
- Part time: 1,104 hours, 931 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD WINDSHIELD DELAMINATED.
